# SDR MWEA010735

- Difficulty date: May 7, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,474 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936059503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26 RIGHT HAS CORROSION AND TOOL MARKS AT FASTENER HOLES STATION 700 - 712.  BLENDED CORROSION, REMOVED TOOL MARKS, REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED LONGERON AND REPAIR SPLICE.
